# SDR QXEA2015110300571

- Difficulty date: November 1, 2015
- Submitted: November 3, 2015
- Operation: Air carrier
- Aircraft: N416QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4083
- Aircraft time: 29,545 hours, 30,462 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85338215101
- Condition: Damaged
- Location: Bs 279
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTER SPLICE, PN 85338215-101 COMMON TO SEAT TRACK NR 6 AND NR 7 HAS 1 EA ELONGATED HOLE.  DRILLED AND LOCATED OUTER SPLICE COMMON TO SEAT TRACK NR 6 AT FS 279.5, Y-9.250 IAW SRM 51-40-07.  COMPLETED LOCATING & DRILLING NEW OUTER SPLICE COMMON TO SEAT TRACK NR 7 AT FS X229.5, Y-9.250 IAW SRM 51-40-07, REPAIR-01 PAR 5B PN 85338215-101, SP PO TX-3818.
